| Model Number |
SYR, NPD 0.5CC 31G 100CT5/16" 8/CS |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported complaint for plunger out of protective cover for the trueplus single-use insulin syringes.The customer stated that in the last several boxes of the syringes some of the plunger caps were off.The customer stated it does not affect the needle of the syringes.Per the customer the package was not open or damaged when received.The customer has been using the product for 2 weeks.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Additional report reference number: (b)(4).Syringes were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer.No issue noted during packaging and manufacturing process.Most likely underlying root cause: mlc-063: damaged during transit.Note: manufacturer contacted customer in a follow-up call on 17-dec-2025, to ensure the replacement products resolved the initial concern - able to establish contact with customer who indicated replacement products resolved initial concern.